American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F12) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Matt Clay, Max Forester and Joel Louwsma. Stable commutator length in Baumslag--Solitar groups and quasimorphisms for tree actions. Trans. Amer. Math. Soc. 368 (2016) 4751-4785.
Abstract, references, and article information   
View Article: PDF

[2] J. Y. Li and J. Wu. On symmetric commutator subgroups, braids, links and homotopy groups. Trans. Amer. Math. Soc. 363 (2011) 3829-3852. MR 2775829.
Abstract, references, and article information   
View Article: PDF

[3] Takao Satoh. A reduction of the target of the Johnson homomorphisms of the automorphism group of a free group. Trans. Amer. Math. Soc. 363 (2011) 1631-1664. MR 2737281.
Abstract, references, and article information   
View Article: PDF

[4] Wolfgang Pitsch. Integral homology $3$-spheres and the Johnson filtration. Trans. Amer. Math. Soc. 360 (2008) 2825-2847. MR 2379777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] V. V. Bludov and A. M. W. Glass. On the variety generated by all nilpotent lattice-ordered groups. Trans. Amer. Math. Soc. 358 (2006) 5179-5192. MR 2238913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Graham Ellis. On the relation between upper central quotients and lower central series of a group. Trans. Amer. Math. Soc. 353 (2001) 4219-4234. MR 1837229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wu Nan Chou. Classification of metabelian $p$-groups . Trans. Amer. Math. Soc. 294 (1986) 151-176. MR 819940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. J. Miech. The metabelian $p$-groups of maximal class. II . Trans. Amer. Math. Soc. 272 (1982) 465-474. MR 662046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peng Choon Wong. Cyclic extensions of parafree groups . Trans. Amer. Math. Soc. 258 (1980) 441-456. MR 558183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. R. Brahana. Metabelian groups of order $p\sp {n+m}$ with commutator subgroups of order $p\sp m$ . Trans. Amer. Math. Soc. 36 (1934) 776-792. MR 1501766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia